MathSciNet Relay Station
MathSciNet bibliographic data
MR845873 (87f:51022) 51F99 (51K99)
Radó, F. On mappings of the Galois space. Israel J. Math. 53 (1986), no. 2, 217–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement